# SDR UIEA2018031000360

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,788 hours, 37,947 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Part number: A276417
- Part serial: 1565
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT NACELLE PANEL, FWD HOLD OPEN ROD LOCK RELEASE COLLAR WILL NOT RELEASE.  REMOVED AND REPLACED THE 2 ENGINE FORWARD HOLD OPEN ROD.
